# SDR DALA2015100906029

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 45,901 hours, 15,109 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E SLAT LOWER AFT CLOSURE PANEL HAS 2 HOLES/DAMAGED NEAR INBD EDGE.  REMOVED NR 6 SLAT LOWER INBD CLOSURE PANEL AND ROUTED TO SHOP FOR REPAIR PN 114N3012-16. INSTALLED PERMENENT REPAIR TO CLOSURE PANEL IAW ERA 510361-14MA, REV ORIGINAL INSTALLED CLOSURE PANEL IAW IPC 27-81.
